# SDR VNA2023F00001

- Difficulty date: October 9, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 28,759 hours, 21,834 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707112
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIR FWD WEB HAS MULTIPLE CRACKS AT STEP CORNER LOCATIONS, CORROSION AT STAIR FASTENER ATTACH POINTS AND PREVIOUS REPAIRS THAT INTERFERE WITH INTEGRATION OF MODSUM IS67052110210. REQUIRES REPLACEMENT.
